# SDR AALA20111105DFW01

- Difficulty date: November 4, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N599AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53289
- Aircraft time: 61,740 hours, 26,129 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED IMMEDIATELY AFTER TAKEOFF A STRONG RUBBER ODOR WAS NOTICED IN THE CABIN AND COCKPIT WITH NO SMOKE PRESENT.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  ACCOMPLISHED PACK BURN AND REPLACED PNEUMATIC COALESCER SEPARATORS.  SYSTEM GROUND CHECK NORMAL OPERATION.
